# SDR GTIA2016031201480

- Difficulty date: March 12, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 37,470 hours, 17,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 21212
- Condition: No Test
- Location: Cabin
- Part time: 21,917 hours, 10,212 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE WILL NOT TEST.  R & R FWD MEGAPHONE IAW SPIRIT EMERGENCY EQUIPMENT DWG NK320-232-EQ.
